Alert archive / Ohio / Flood Watches in 2007
Flood Watch 7, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Aug 23, 2007, 10:57 PM EDT for 8 counties in Ohio. It took effect at Aug 24, 2007, 2:00 AM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2007, 10:57 PM EDT (02:57 UTC)
- In effect from
- Aug 24, 2007, 2:00 AM EDT
- Expired
- Aug 25, 2007, 11:25 AM EDT
- In force
- 33 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Erie County, OH, Hancock County, OH, Huron County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 109 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1685 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 240257 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1057 PM EDT THU AUG 23 2007 OHZ003-006>009-017>019-241100- /O.NEW.KCLE.FA.A.0007.070824T0600Z-070824T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK 1057 PM EDT THU AUG 23 2007 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT FRIDAY THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL OHIO... ERIE OH AND HURON. IN NORTHWEST OHIO...HANCOCK... LUCAS...OTTAWA...SANDUSKY...SENECA AND WOOD. * FROM 2 AM EDT FRIDAY THROUGH FRIDAY AFTERNOON * SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS PARTS OF NORTHWEST AND NORTH CENTRAL OHIO OVERNIGHT AND SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE DURING THE DAY FRIDAY. SINCE THE GROUND IS SATURATED...ANY HEAVY RAIN MAY PRODUCE FLOODING. MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$
6 follow-up statements
000 WGUS61 KCLE 240839 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 439 AM EDT FRI AUG 24 2007 OHZ003-006>009-017>019-241645- /O.CON.KCLE.FA.A.0007.000000T0000Z-070824T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK 439 AM EDT FRI AUG 24 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ERIE OH AND HURON. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA AND WOOD. * THROUGH THIS AFTERNOON * SHOWERS AND THUNDERSTORMS WILL LIKELY REDEVELOP ACROSS PARTS OF NORTHWEST AND NORTH CENTRAL OHIO TODAY. SINCE THE GROUND IS SATURATED...ANY HEAVY RAIN MAY PRODUCE FLOODING. MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$
000 WGUS61 KCLE 241556 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1156 AM EDT FRI AUG 24 2007 OHZ003-006>009-017>019-242000- /O.CON.KCLE.FA.A.0007.000000T0000Z-070824T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK 1156 AM EDT FRI AUG 24 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ERIE OH AND HURON. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA AND WOOD. * UNTIL 4 PM EDT THIS AFTERNOON * SHOWERS AND THUNDERSTORMS WILL LIKELY REDEVELOP ACROSS PARTS OF NORTHWEST AND NORTH CENTRAL OHIO THIS AFTERNOON. SINCE THE GROUND IS SATURATED...ANY HEAVY RAIN MAY PRODUCE FLOODING. MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$
000 WGUS61 KCLE 241924 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 324 PM EDT FRI AUG 24 2007 OHZ003-006>009-017>019-250330- /O.EXT.KCLE.FA.A.0007.000000T0000Z-070825T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK 324 PM EDT FRI AUG 24 2007 ...FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ERIE OH AND HURON. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA AND WOOD. * THROUGH SATURDAY MORNING * SHOWERS AND THUNDERSTORMS ARE LIKELY THIS EVENING ACROSS NORTHWEST AND NORTH CENTRAL OHIO. ANY THUNDERSTORMS THAT MAY DEVELOP ACROSS THE AREA WILL BE CAPABLE OF PRODUCING RAINFALL AMOUNTS IN EXCESS OF TWO INCHES OVER A SHORT PERIOD OF TIME. SINCE THE GROUND IS ALREADY SATURATED FROM RECENT RAINFALL ACROSS THE AREA...ANY HEAVY RAIN MAY PRODUCE FLOODING. MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ ABE
000 WGUS61 KCLE 250309 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1109 PM EDT FRI AUG 24 2007 OHZ003-006>009-017>019-251100- /O.CON.KCLE.FA.A.0007.000000T0000Z-070825T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK 1109 PM EDT FRI AUG 24 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ERIE OH AND HURON. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA AND WOOD. * THROUGH SATURDAY MORNING * SHOWERS AND THUNDERSTORMS WILL CONTINUE AT TIMES OVERNIGHT INTO SATURDAY. HEAVY RAIN IS POSSIBLE WITH SOME OF THE SHOWERS AND STORMS. RAINFALL AMOUNTS IN EXCESS OF TWO INCHES ARE POSSIBLE OVER A SHORT PERIOD OF TIME. SINCE THE GROUND IS ALREADY SATURATED FROM RECENT RAINFALL ACROSS THE AREA...ANY HEAVY RAIN MAY PRODUCE FLOODING. * THE HEAVIER RAIN SHOULD SHIFT EAST OF THE AREA SATURDAY AFTERNOON. MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WGUS61 KCLE 250723 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 323 AM EDT SAT AUG 25 2007 OHZ003-006>009-017>019-251530- /O.CON.KCLE.FA.A.0007.000000T0000Z-070825T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK 323 AM EDT SAT AUG 25 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ERIE OH AND HURON. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA AND WOOD. * UNTIL NOON EDT TODAY * SHOWERS AND THUNDERSTORMS WILL CONTINUE AT TIMES TODAY. HEAVY RAIN IS POSSIBLE WITH SOME OF THE SHOWERS AND STORMS. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE OVER A SHORT PERIOD OF TIME IN THE THUNDERSTORMS THIS MORNING. SINCE THE GROUND IS ALREADY SATURATED FROM RECENT RAINFALL ACROSS THE AREA...ANY HEAVY RAIN MAY PRODUCE FLOODING. * THE HEAVIER RAIN SHOULD SHIFT EAST OF THE AREA THIS AFTERNOON. MONITOR FORECASTS AND BE ALERT FOR ANY NEW FLOOD WARNINGS. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ LOMBARDY
000 WGUS61 KCLE 251525 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1125 AM EDT SAT AUG 25 2007 OHZ003-006>009-017>019-251630- /O.CAN.KCLE.FA.A.0007.000000T0000Z-070825T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK 1125 AM EDT SAT AUG 25 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. FLOOD PRODUCING RAIN IS NOT EXPECTED AT THIS TIME. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Aug 23, 10:38 PM EDT, 19 minutes earlier.
Area forecast discussion, Aug 23, 10:38 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1038 PM EDT THU AUG 23 2007 .SYNOPSIS... WARM FRONT ACROSS NORTHERN OHIO AND LAKE ERIE WILL LIFT NORTH OVERNIGHT. A WARM MOIST FLOW WILL CONTINUE THROUGH FRIDAY NIGHT. A COLD FRONT WILL MOVE ACROSS THE AREA ON SATURDAY. IT WILL BE FOLLOWED BY HIGH PRESSURE MOVING INTO THE AREA SUNDAY. THE HIGH WILL LINGER OVER THE AREA INTO EARLY NEXT WEEK...WITH THE NEXT COLD FRONT FORECAST TO MOVE THROUGH NEXT THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A BIT OF A DILEMMA FOR NW OHIO. FIRST ROUND OF STORMS HAS SKIRTED BY TO THE NORTH. THE NEXT ROUND OF STORMS ARE NOT DUE UNTIL ABOUT MIDNIGHT IN THE TOLEDO AREA. SEVERE THUNDERTORM WATCH 642 WILL EXPIRE BEFORE THS STORMS ARRIVE. BEING AS THERE WILL BE NO ACTIVITY BY 11 PM...HAVE CANCELLED SEVERE TSTORM BOX 642 FOR MY 4 COUNTIES IN NW OH. TSTORM COMPLEX ROLLING ACROSS NW INDIANA IS WEAKENING BUT LOW LEVEL JET PROGGED TO SHIFT EAST JUST ENOUGH THAT I AM NOT CONVINCED THAT THE STORMS WILL END. THE SEVERE ASPECT OF THE STORMS WILL END BUT THERE IS STILL THE POTENTIAL FOR HEAVY RAIN IF TRAINING DEVELOPS AS THE LINE OF STORMS GETS STRUNG OUT WEST TO EAST. THIS HAS BEEN HAPPENING ALL WEEK AND THERE IS A BETTER LOW LEVEL JET TONIGHT BUT LESS DIFFERENTIAL ADVECTION SINCE WE ARE UNDER THE UPPER RIDGE NOW. MODELS DO NOT INDICATE MUCH RAIN. NONE OF THEIR SREF MEMBERS SHOW ANY SGNIFICANT RAIN GETTING INTO NW OHIO. MODELS HAVE NOT HANDLED PREVIOUS EVENTS WELL THOUGH. DO NOT ANTICPATE THE COPIUS AMOUNTS OF RAIN WE SAW EARLIER IN THE WEEK BUT WE CANNOT HANDLE ANY SIGNIFICANT RAIN ACROSS NW OHIO. THINK THE RAIN WILL STAY NORTH OF BUCYRUS AND UPPER SANDUSKY BUT MAY GET CLOSE TO FINDLAY. BETTER CHANCE FARTHER NORTH TOWARD TOLEDO AND PORT CLINTON. WILL ISSUE FLOOD WATCH THROUGH 4 PM FRIDAY. ELSEWHERE...THE SMATTERING OF STORMS ACROSS NE OH/NW PA IS TAPERING OFF. RUC SHOWS QUITE A BIT OF INSTABILITY PERSISTING ACROSS NE OH/NW PA OVERNIGHT AND WILL KEEP A CHANCE OF SHOWERS/TSTORMS IN FCST. SLIGHT CHANCE FARTHER SOUTH FROM MOUNT VERNON TO WOOSTER AND YTOWN. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/... ENTIRE AREA REMAINS IN WARM MOIST AIRMASS UNTIL FRONT MOVES THROUGH SATURDAY MORNING OR EARLY AFTERNOON. MAV MOS GUIDANCE POPS LOW FRIDAY/FRIDAY NIGHT WITH MOST AREA BELOW THRESHOLD OR SLIGHT CHANCE TOMORROW. BUT WILL CONTINUE WITH AT LEAST CHANCE POPS FOR BOTH OF THE PERIODS. BEST CHANCE FOR TSTM TOMORROW SHOULD COME FROM ANY BOUNDARIES THAT MAY MOVE INTO THE AREA FROM MCS PASSING NORTH OF THE AREA. THEN SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY WITH FRONT MOVING THROUGH. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... HIGH PRESSURE MOVING INTO THE AREA ON SUNDAY SHOULD PROVIDE A FEW DAYS OF DRY AND SEASONABLY WARM WEATHER. THE DRY WEATHER SHOULD LAST INTO TUESDAY NIGHT...THEN COLD FRONT APPROACHES WEDNESDAY MOVING THROUGH THURSDAY. GFS OPERATIONAL RUNS APPEAR TOO FAST WITH THIS FRONT. HPC MANUAL PROGS FOLLOWING SLOWER GFS ENSEMBLES MEAN AND ECMWF. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... SHOWERS AND THUNDERSTORMS CONTINUE TO THE WEST OF THE FORECAST AREA. MAIN COMPLEX OVER SOUTHERN LOWER MICHIGAN CONTINUES TO MOVE EASTWARD AT 50KTS...MOVING SLIGHTLY NORTH OF EAST AND AM EXPECTING THE MAJORITY OF THE RAIN/THUNDER TO MOVE INTO MICHIGAN AND AVOID OHIO. HAVE SEEN SOME DEVELOPMENT ON THE SOUTHERN FLANKING LINE OVER THE PAST HOUR...WILL WATCH CAREFULLY AND MAY INCLUDE A BRIEF TEMPO GROUP AT TOL FOR THUNDER BETWEEN 00Z-02Z BUT OTHERWISE...THINK ALL TERMINALS WILL BE DRY THIS EVENING. MEANWHILE ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER NORTHERN ILLINOIS AND EXTEND BACK TO CENTRAL IOWA. CORFIDI VECTORS THROUGH 09Z INDICATE EASTWARD MOVEMENT AT 50KTS...IT IS THESE STORMS THAT HAVE THE BEST CHANCE OF MAKING IT INTO THE FORECAST AREA. WILL INCLUDE TEMPOS FOR THUNDER AT TOL FDY AND MFD TOWARD 08Z- 10Z...VCSH FURTHER EAST AS THUNDER SHOULD TRY AND DIMINISH TOWARD DAYBREAK. FOLLOWING THESE STORMS...SHOULD BE A QUIET DAY WITH VFR CONDITIONS PREVAILING UNTIL LATE IN THE DAY WHEN ADDITIONAL SHOWERS AND THUNDERSTORMS WILL POP UP. OUTLOOK SATURDAY THROUGH MONDAY...COLD FRONT FORECAST TO MOVE THROUGH OHIO AND PENNSYLVANIA ON SATURDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY REDUCED CIGS AND VSBYS CAN BE EXPECTED ON SATURDAY WITH SIGNIFICANT IMPROVEMENT TO VFR CONDS BY SUNDAY. GENERALLY FAVORABLE CONDITIONS WILL REMAIN THROUGH EARLY NEXT WEEK. && .MARINE... A NEARLY STATIONARY WARM FRONT ACROSS NORTHERN OHIO WILL REMAIN IN THE VICINITY OF THE LAKE TONIGHT. SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING IN PLACES ALONG THIS FRONT AND THEREFORE THE CHANCE FOR SHRA/TS REMAINS IN THE FORECAST. WINDS WILL PRIMARILY BE SSW PICKING UP TOWARD FRIDAY MORNING AS A WAVE OF LOW PRESSURE IS FORECAST TO MOVE ALONG THE PRIMARY COLD FRONT ACROSS THE CENTRAL LAKES...INCREASING THE GRADIENT. SOUTHERLY COMPONENT WINDS WILL CONTINUE INTO SATURDAY WHEN THE COLD FRONT IS EXPECTED TO MOVE ACROSS LAKE ERIE. SMALL CRAFT CONDITIONS POSSIBLE ON SAT EAST HALF...BUT BY SUNDAY WIND/WAVES SHOULD BE DIMINISHING AS HIGH PRESSURE BUILDS IN. SOUTHERLY FLOW RETURNS EARLY NEXT WEEK AS THE HIGH WILL BE EAST OF THE LAKES. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...RANDEL NEAR TERM...KOSARIK SHORT TERM...RANDEL LONG TERM...RANDEL AVIATION...LEINS MARINE...OUDEMAN
Hazardous weather outlook, Aug 23, 4:41 PM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 441 PM EDT THU AUG 23 2007 LEZ144>149-164>169-OHZ009>014-017>019-027-028-036-037-089-PAZ001>003- 242045- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-ERIE OH-LORAIN- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-MARION-MORROW-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 441 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS THAT DEVELOP THIS EVENING AND OVERNIGHT WOULD BECOME SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ162-163-242045- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- 441 PM EDT THU AUG 23 2007 ...SEVERE THUNDERSTORM WATCH 642 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ020>023-029>033-038-047-242045- MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- HOLMES-KNOX- 441 PM EDT THU AUG 23 2007 ...SEVERE THUNDERSTORM WATCH 641 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY |NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142-143-OHZ003-006>008-242045- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-LUCAS- WOOD-OTTAWA-SANDUSKY- 441 PM EDT THU AUG 23 2007 ...SEVERE THUNDERSTORM WATCH 642 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 12:04 AM EDT | Special Marine Warning | CLE | 86 min | |
| Aug 24, 1:20 AM EDT | Special Marine Warning | CLE | 115 min | |
| Aug 24, 6:15 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 75 min |
| Aug 24, 6:21 PM EDT | Special Marine Warning | CLE | 114 min | |
| Aug 24, 6:22 PM EDT | Tornado Warning | CLE | Lucas | 53 min |
| Aug 24, 6:44 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 76 min |
| Aug 24, 6:58 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 43 min |
| Aug 24, 7:29 PM EDT | Special Marine Warning | CLE | 2 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.